Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

RegiMan

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RegiMan

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    California
  1. Oof. My lips are kind of unbearably dry, even with the un-petroleum jelly. I'm going to Safeway today to get a stick of Dr. Dan's lip balm, hopefully that will help. I decided to take my pill early today, because I'll be going out this evening when I would usually take it. I just swallowed it with lunch. My mouth and chin area is the worst right now. It's as bad as it's ever been, although none of the zits are pimples - just lots of painful, itchy, small zits, and tightness and dryness, an
  2. RegiMan

    Day 7 Continued

    My skin has been so greasy today. I think it's probably from the moisturizer. It was driving me nuts. I just took a shower and washed my face, so I'm trying something, out of curiosity - I haven't left off moisturizer since starting accutane, so I don't know how dry my skin is (and it doesn't seem too dry yet, aside from my lips) so I'm not putting moisturizer on now, to see what happens. It's currently 6:30. In half an hour or so I'll finish writing this and let you know what happens. 7 p
  3. Thanks for clarifying, I did read most of your earlier posts as well. It still seems a little confusing, but maybe your pharmacy/dermatology system works differently than the one in my area. I didn't think anyone would be prescribed more pills than they needed for the cumulative dose. Anyways, I'll trust that you and your dermatologist have it worked out. I wish you continued clear skin and good health
  4. Day 6: I was SOOOOOOOO sore from running and hiking the day before. Not unusually sore, but sore nonetheless. My face was pretty sore too. I tried putting on the sunscreen under the moisturizer yesterday morning... it wasn't really any better than the other way around. Furthermore, I didn't really need to wear sunscreen yesterday, so overall it was just unnecessary gunk on my face My mouth and the area around it are tight and dry, and my lips are becoming especially dry - but not cracked.
  5. Hello, I'm also on accutane; I'm currently in my first month. I don't mean to criticize, but it seems strange that you're choosing to skip doses of accutane - does your dermatologist or doctor know that you're doing that? You do realize it's the total cumulative dose that makes the drug effective, therefore you ought to take every pill that is prescribed to you, not just some of them. Also, it sounds like you plan to double up on your dose before and after this trip - I'm not saying that'l
  6. Day 5: Took my fourth pill last night. I went for a run on Saturday and I hope to go for one today as well. When I was on the antibiotic minocycline, I tended to get a little woozy or lightheaded when running (especially if I went right after taking it or on an empty stomach). That's not happening with Claravis, which I'm happy about. I also went for a nice hike today, lots of uphill, and that felt pretty good. I used my new sunscreen, which is Coppertone Kids Pure & Simple 50 spf. It
  7. WEEE, it's spring break!! This is the morning of my 3rd day on Claravis (so I've still only taken two 40 mg capsules; I'll take the third tonight). I just tried shaving for the first time while being on the drug, which went fine. I just shaved smoothly and carefully and tried not to cut open any zits, and succeeded in leaving my skin intact. As Acne.org recommends, I shave with a 2-blade razor (I use a Gillette Trac 2, which works fine, although I wouldn't necessarily rate it amazingly or re
  8. Thanks, good luck to you too!
  9. Well, I got my 30-day supply of Claravis today. Unfortunately our insurance deductible is kind of high (and it's early in the year) so the co-pay was a lot more expensive than I was expecting. Oh well, you do whatcha gotta do. I'm only taking 1 pill (40 mg) a day to start, so I took my first one earlier tonight. It's too early to know how it will affect me of course, but no vomiting or anything so far - which I figure is a good sign Also, the irritation on my skin seems to be lessening no
  10. RegiMan

    Waiting...

    Tomorrow morning I go in for my blood tests; hopefully it won't be too long before I get my accutane prescription. I'm experiencing continued irritation/itching on my skin, although I've stopped using the atralin (tretinoin) gel. I'm currently washing with Neutrogena face wash, treating with a 2% sal acid gel and a little AHA+, using a Neutrogena sunscreen that is somewhat irritating (I'm getting a better one soon), and using hydrocortizone cream to manage the itching, which is worst at th
  11. RegiMan

    Isotretinoin

    Today I went to see my dermatologist for a follow-up on my skin. It's been about two months using Atralin (topical tretinoin gel), and for the first month I was on minocycline. I also switched back to Neutrogena face wash at the derm's request. My face is sore, itchy, dry in some places, oily in others, and my acne is not improving. It turns out I was supposed to refill my prescription of minocycline for another month (this wasn't made very clear to me, just a miscommunication I guess), b
  12. RegiMan

    Update

    Hi Jennifer, I'm no dermatologist, but here's what I can tell you - I also took minocycline for about a month. It made me slightly queasy, especially combined with physical activity and an empty stomach. For the first week or two, my skin seemed to be clearing nicely, at a slow but steady pace. After that, I did not notice much improvement. The biggest change overall was a reduction of oil and blocked pores on my nose, but that also may be attributed to the fact that I stopped using moisturiz
  13. RegiMan

    Update

    Hello, It's been a few months since I tried to desensitize my skin to benzoyl peroxide again; unfortunately it completely flopped. I still seem to have an allergy to it, and I can't use it at effective levels, maybe not at any level. All I can say is this is the most frustrating thing I've ever faced in my acne experience, next to having acne in the first place. To find a solution, only to have it become the source of a new problem, makes you want to scream. Anyways. It had been a few y
  14. RegiMan

    Update

    Hello, It's been a few months since I tried to desensitize my skin to benzoyl peroxide again; unfortunately it completely flopped. I still seem to have an allergy to it, and I can't use it at effective levels, maybe not at any level. All I can say is this is the most frustrating thing I've ever faced in my acne experience, next to having acne in the first place. To find a solution, only to have it become the source of a new problem, makes you want to scream. Anyways. It had been a few y
×